Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

is this normal

ok im on this birth control called azurette well i finshed all my white pills and im on my last week and i only have three pills left and i have not started my period and no i cant be pregnant i havent been active for six months and jus had a baby 2 months ago so i want to know is this nornal has this happened to any one else im waiting for them to call me back from my dr office

Answer Question
 
senior_2OO8

Asked by senior_2OO8 at 3:31 PM on Nov. 17, 2010 in Health

Level 7 (206 Credits)
Answers (3)
  • It can take up to 3 months for your body to regulate to a new birth control. And one of the side effects of any birth control is loss of period.
    Jademom07

    Answer by Jademom07 at 3:33 PM on Nov. 17, 2010

  • I was on many moons ago.... dont remember the name. But when I'd started on the "sugar pill" week, I wouldnt get my period til the very last day. So, I basically had my period when I started a new pack
    MrsDAP

    Answer by MrsDAP at 3:34 PM on Nov. 17, 2010

  • You could just be getting back into your cycle after having your baby. I wouldn'y worry.
    LSUFFMomma

    Answer by LSUFFMomma at 3:44 PM on Nov. 17, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.